# SDR HEEA955336

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Servomotor
- Part number: 1564T1005
- Condition: Trips Breaker
- Location: Eng Control
- Part time: 1,395 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPS CIRCUIT BREAKER.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND MOTOR HAS INTERMITTENT OPERATION.
